# SDR CA951123108

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN)AN UNSCHEDULED LANDING WAS CARRIED OUT AFTER THE ENGINE FLAMED OUT IN CRUISE. THE ENGINE FLAMED OUT DUE TO FUEL STARVATION. FUEL WAS ADDED AND THE FLIGHT CONTINUED. SUBSEQUENT INVESTIGATION TO THE FUEL QUANTITY INDICATOR SYSTEM REVEALED A BUILD-UP OF SALT CRYSTALS IN THE CENTER TANK TRANSMITTER UNIT CAUSING THE UNIT TO REMAIN AT 60 GALLONS INDICATED. THE INDICATOR UNIT WAS CLEANED, THE CALIBRATION CHECKED AND THE AIRCRAFT RETURNED TO SERVICE.
